# SDR SWIA201232099

- Difficulty date: November 2, 2012
- Submitted: November 7, 2012
- Operation: Air carrier
- Aircraft: N719SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10188
- Aircraft time: 23,798 hours, 14,377 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN CRUISE FIRST OFFICER'S WINDSHIELD CRACKED.  (FLT 5581)  REMOVED AND REPLACED FIRST OFFICER'S WINDSHIELD IAW AMM.
